# SDR AALA20060914

- Difficulty date: October 21, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N7359A
- Make and model: Cessna 172
- Aircraft serial: 29459
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY PATH LIGHTS AT OVERHEAD AFT VAULT DOOR INOPERATIVE.  TIGHTENED CONNECTORS ON FORWARD BATTERY PACK IN RIGHT LAVATORY CEILING FOR EMERGENCY PATH LIGHTS AT OVERHEAD AFT DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
